# SDR CA000209028

- Difficulty date: December 21, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 26,428 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: 4911710
- Condition: Failed
- Location: Slat/Flaps Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) SLAT LOCKED ON APPROACH ACCOMPANIED WITH NR 1 SLAT/FLAP COMPUTER FAIL (SFCC)  ECAM WARN ILLUMINATED. SFCC REPLACED.
